# SDR ASAA2017080921581

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,972 hours, 10,016 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11435
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 25,985 hours, 7,865 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP IN CONTROL CABIN LIGHT ILLUMINATED. FOLLOWED QRH. LIGHT ILLUMINATED INTERMITTENTLY AND THEN REMAINED ON. SUPPLY DUCT TEMP WAS CONTROLLABLE; WE OPERATED IN THE OFF POSITION. GROUNDED - YES. PERFORMED PACK TEMP CONTROLLER BITE ON BOTH CONTROLLERS IAW B737-800 FIM 21-62 TASK 801 FOUND #1 CONTROLLER ZONE TRIM VALVE FAULT. REMOVED AND REPLACED VALVE 145 AFT CABIN TRIM AIR VALVE IAW B737-800 AMM 21-61-21. PERFORMED PACK TEMP CONTROLLER BITE ON BOTH CONTROLLERS IAW FIM 21-62 TASK 801. NO FAULTS. THIS CLEARS MEL 21-21G & MEL 21-18C.
